Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized Weil's reciprocity law and multiplicativity theorems


Author: András Némethi
Journal: Trans. Amer. Math. Soc. 349 (1997), 2687-2697
MSC (1991): Primary 14F05; Secondary 14B05
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fix a one-dimensional group variety $G$ with Euler-characteristic $\chi (G)=0$, and a quasi-projective variety $Y$, both defined over $\bold {C}$. For any $f\in Hom(Y,G)$ and constructible sheaf ${\cal F}$ on $Y$, we construct an invariant $c_{{\cal F}}(f)\in G$, which provides substantial information about the topology of the fiber-structure of $f$ and the structure of ${\cal F}$ along the fibers of $f$. Moreover, $c_{{\cal F}}:Hom(Y,G)\to G$ is a group homomorphism.


References [Enhancements On Off] (What's this?)

  • [1] Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • [2] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • [3] G. Laumon, Transformation de Fourier, constantes d’équations fonctionnelles et conjecture de Weil, Inst. Hautes Études Sci. Publ. Math. 65 (1987), 131–210 (French). MR 908218
  • [4] F. Loeser: Déterminants et Faisceaux de Kummer, unpublished.
  • [5] François Loeser and Claude Sabbah, Équations aux différences finies et déterminants d’intégrales de fonctions multiformes, Comment. Math. Helv. 66 (1991), no. 3, 458–503 (French, with English summary). MR 1120656, 10.1007/BF02566659
  • [6] András Némethi, The zeta function of singularities, J. Algebraic Geom. 2 (1993), no. 1, 1–23. MR 1185605

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14F05, 14B05

Retrieve articles in all journals with MSC (1991): 14F05, 14B05


Additional Information

András Némethi
Affiliation: Institute of the Romanian Academy, Bucharest, Romania
Address at time of publication: The Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210
Email: nemethi@math.ohio-state.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01979-X
Received by editor(s): April 18, 1995
Additional Notes: Partially supported by NSF Grant No. DMS–9203482 and by the Netherlands Organisation for the Advancement of Scientific Research N.W.O
Article copyright: © Copyright 1997 American Mathematical Society